# SDR DALA1158040955

- Difficulty date: October 9, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 57,926 hours, 43,326 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LBL 22 FS 200-220.  REMOVED AND REPLACED SECTION OF SEAT TRACK BETWEEN FS 200-229 LBL 22 PER DC9/MD80 SRM 53-05 FIG 4F.
